Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 79, NWS Atlanta, GA

May 22, 2022Emanuel County, Treutlen County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 22, 2022, 4:37 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2022, 4:37 PM EDT (20:37 UTC)
Expired
May 22, 2022, 5:15 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Emanuel County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

279 
WUUS52 KFFC 222037
SVRFFC
GAC107-283-222115-
/O.NEW.KFFC.SV.W.0079.220522T2037Z-220522T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
437 PM EDT Sun May 22 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Emanuel County in east central Georgia...
  Eastern Treutlen County in east central Georgia...

* Until 515 PM EDT.

* At 437 PM EDT, a severe thunderstorm was located over Gillis
  Springs, or 8 miles northeast of Soperton, moving northeast at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Swainsboro, Oak Park, Nunez, Norristown Junction, Covena, Lexsy,
  Norristown, Zaidee and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3234 8240 3235 8241 3234 8249 3242 8259
      3266 8244 3263 8224 3249 8218
TIME...MOT...LOC 2037Z 212DEG 21KT 3244 8246 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
247 
WWUS52 KFFC 222105
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
505 PM EDT Sun May 22 2022

GAC107-283-222115-
/O.EXP.KFFC.SV.W.0079.000000T0000Z-220522T2115Z/
Emanuel GA-Treutlen GA-
505 PM EDT Sun May 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EMANUEL AND EASTERN
TREUTLEN COUNTIES WILL EXPIRE AT 515 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3234 8240 3235 8241 3234 8249 3242 8259
      3266 8244 3263 8224 3249 8218
TIME...MOT...LOC 2105Z 212DEG 21KT 3257 8236 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:48 PM EDT, 49 minutes earlier.

Area forecast discussion, May 22, 3:48 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
348 PM EDT Sun May 22 2022

.SHORT TERM /Tonight through Monday Night/...

Georgia remains under the influence of deep south to southwest
flow bringing good moisture across the area. Upper lever high
pressure remains locked over south Florida/Bahamas with several
weak short waves moving through the upper level flow across
GA. GFS/ECMWF in OK agreement with some differences noted in the
surface solution and how fast the surface cold front will progress
through the area. GFS develops an inverted trough by morning and
a surface low which treks northeast along the stalled front. In
any case tomorrow will see off and on showers and thunderstorms
moving across the area.

Convection this afternoon and evening will be mainly driven by
weakening convection lifting north and northeast across the area
from the Gulf. Thunderstorm development will be most likely along
and east of I-75 with more summer time pop up variety expected
across the rest of the forecast area. As the surface front
approaches northwest Georgia late this evening isolated to
scattered thunderstorm swill be possible across north
Georgia...spreading south and east as the front slowly sags across
the area tomorrow. The surface front washes out tomorrow night as
low lifts to the northeast with convective chances diminishing.

Temperatures will trend cooler through the short term and a blend
of guidance temperatures looks reasonable.

Atwell

.LONG TERM /Tuesday through Sunday/...
The moral of the story in the long term is wet and unsettled
weather.

Tuesday and Wednesday southwest upper level flow will remain in
place with the State of Georgia sandwiched between a trough to
the west and a ridge just to the east over the far western
Atlantic. At the surface a stalled front will be settled over
north GA with high pressure anchored over the western Atlantic
maintaining south to southwesterly flow. This set up will open the
door for anomalously high tropospheric moisture to move over GA,
with PWATs of nearly 2 inches to reside over the region.
Perturbations in the upper level flow will trigger afternoon
diurnally driven rain showers and thunderstorms both days as the
upper level trough to our west and associated cold front move east
out of the Southern Plains.

Thursday, the aforementioned upper level trough will close off as it
and its attendant cold front ejects from the Plains towards the East
Coast. Upper level divergent flow, surface cyclogenesis, daytime
heating and copious amounts of moisture will combine to trigger
heavy rain showers and thunderstorms. Severe parameters suggest
that some storms could become severe. However, as mentioned
previously the more pressing issue will be the flooding risk
across north GA where storm totals continue to rise over 1.5
inches. Given how dry it has been across the Peach State recently
and with a large mount of the state in abnormally dry drought
status this welcomed rainfall might not cause as big an issue, but
it does require some monitoring.

Precipitation will wind down early Friday as we fall under
northwesterly flow aloft with a high pressure at the surface.
This pattern will favor drier weather with a return to 90 degree
high temps by Sunday.

28

&&

.AVIATION... /Issued 201 PM EDT Sun May 22 2022/
18Z Update...
VFR conditions will deteriorate to MVFR after 06Z and then IFR
after 09Z. Best chances for convection this afternoon and evening
will depend upon an area spreading north and east from southeast
Alabama. the best window for convection will be after 19Z in CSG,
after 20Z in MCN and 21Z in ATL area and AHN. Winds will be SW
initially at 5-10kts then shifting to the SE after 08Z with speeds
6kts or less.

//ATL Confidence...18Z Update...
Medium confidence on convective type and timing.
Medium to high confidence all other elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  82  64  78 /  50  80  60  60
Atlanta         67  79  65  77 /  50  80  60  60
Blairsville     61  75  61  72 /  70  90  70  60
Cartersville    65  78  63  77 /  60  90  50  60
Columbus        67  81  66  82 /  50  70  50  50
Gainesville     67  78  65  74 /  60  90  60  60
Macon           65  85  65  83 /  50  80  50  50
Rome            67  79  65  80 /  70  80  50  60
Peachtree City  65  80  64  79 /  50  80  50  50
Vidalia         69  88  67  84 /  50  70  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....28
AVIATION...Atwell
Hazardous weather outlook, May 22, 11:58 AM EDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1158 AM EDT Sun May 22 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1158 AM EDT Sun May 22 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated thunderstorms are possible through late tonight. Some
storms may be strong to severe and capable of producing gusty
winds, locally heavy rainfall, and frequent lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is a chance of thunderstorms each day from Monday through
Friday. Some of the storms each day may be strong and capable of
producing gusty winds, frequent lightning, and locally heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 22, 3:22 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Sun May 22 2022

GAZ093>096-105>108-221945-
Macon GA-Peach GA-Crisp GA-Dooly GA-Houston GA-Wilcox GA-Bleckley GA-
Pulaski GA-
322 PM EDT Sun May 22 2022

...Strong thunderstorms will impact portions of eastern Macon,
Pulaski, Wilcox, Dooly, southwestern Bleckley, southeastern Peach,
southern Houston and eastern Crisp Counties through 345 PM EDT...

At 322 PM EDT, a line of strong thunderstorms was along a line
extending from near Montezuma to near Tremont to near Hatley, and
moving northeast at 30 mph.

HAZARD...Winds 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Fort Valley, Hawkinsville, Vienna, Abbeville, Unadilla,
Rochelle, Byromville, Pineview, Pinehurst, Pitts, Lilly, Dooling,
Hayneville, Browndale, Meadowdale, Elko, Mock Springs, Grove Park and
Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3200 8370 3227 8401 3257 8387 3237 8343
      3185 8325 3185 8361 3181 8361 3181 8366
TIME...MOT...LOC 1922Z 232DEG 26KT 3232 8395 3204 8364 3186 8361

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 22, 3:27 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Sun May 22 2022

GAZ071-080>082-093>095-222000-
Macon GA-Peach GA-Monroe GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-
327 PM EDT Sun May 22 2022

...Strong thunderstorms will impact portions of northeastern Macon,
western Bibb, southwestern Monroe, Peach, northeastern Houston,
Crawford and northeastern Taylor Counties through 400 PM EDT...

At 327 PM EDT, a line of strong thunderstorms was along a line
extending from near Culloden to near Knoxville to near Powerville,
and moving northeast at 45 mph.

HAZARD...Winds 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Fort Valley, Roberta, Warner Robins, Centerville, Byron,
Marshallville, Culloden, Robins Air Force Base, Nakomis, Lake
Tobesofkee, Houston Lake, Russellville, Powerville, Skipperton,
Horns, Miami Valley, Kathleen, Jack Brown Estates and Rutland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3260 8409 3272 8423 3271 8419 3272 8419
      3273 8425 3273 8419 3280 8412 3293 8412
      3293 8405 3304 8404 3293 8382 3273 8360
      3267 8361 3264 8355 3253 8354 3249 8349
      3241 8348 3240 8349 3257 8387 3233 8398
TIME...MOT...LOC 1927Z 213DEG 40KT 3282 8413 3276 8399 3258 8384

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 22, 3:47 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Sun May 22 2022

GAZ052>059-066>071-082-222015-
Butts GA-Fayette GA-Monroe GA-Coweta GA-Troup GA-Heard GA-Jasper GA-
Meriwether GA-Pike GA-Henry GA-Lamar GA-Bibb GA-Clayton GA-Upson GA-
Spalding GA-
347 PM EDT Sun May 22 2022

...Strong thunderstorms will impact portions of Spalding, Fayette,
northern Meriwether, north central Bibb, Pike, Monroe, northeastern
Upson, Heard, southern Butts, southwestern Henry, northern Troup,
Coweta, south central Clayton, southwestern Jasper and Lamar Counties
through 415 PM EDT...

At 347 PM EDT, a line of strong thunderstorms was along a line
extending from near Standing Rock to near Alvaton to near Lake
Tobesofkee, and moving north at 35 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Newnan, LaGrange, Griffin, Fayetteville, Barnesville, Forsyth,
Zebulon, Franklin, Peachtree City, Hampton, Tyrone, Senoia,
Hogansville, Grantville, Luthersville, Milner, Whitesburg, Brooks and
Ephesus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3343 8502 3346 8498 3344 8494 3348 8490
      3350 8451 3315 8373 3313 8382 3303 8372
      3285 8368 3302 8401 3290 8411 3310 8454
      3303 8522 3343 8529
TIME...MOT...LOC 1947Z 182DEG 29KT 3308 8522 3316 8454 3288 8385

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 22, 3:57 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 PM EDT Sun May 22 2022

GAZ071>073-082>084-096-097-107-109-222030-
Wilkinson GA-Monroe GA-Baldwin GA-Bibb GA-Jones GA-Laurens GA-
Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
357 PM EDT Sun May 22 2022

...Strong thunderstorms will impact portions of southwestern Baldwin,
northwestern Laurens, Wilkinson, northwestern Dodge, Bibb, eastern
Pulaski, Twiggs, eastern Monroe, Bleckley and Jones Counties through
430 PM EDT...

At 357 PM EDT, a line of strong thunderstorms was along a line
extending from near Lake Tobesofkee to Bullard to near Gresston, and
moving northeast at 50 mph.

HAZARD...Winds 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Milledgeville, Dublin, Cochran, Gray, Jeffersonville,
Irwinton, Gordon, Chester, Ivey, McIntyre, Dexter, Dudley, Cadwell,
Toomsboro, Rentz, Danville, Payne, Montrose and Allentown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3210 8335 3241 8348 3249 8349 3253 8354
      3264 8355 3268 8367 3287 8388 3314 8382
      3313 8381 3315 8368 3305 8318 3250 8287
      3210 8333
TIME...MOT...LOC 1957Z 214DEG 42KT 3288 8384 3264 8352 3222 8329

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 22, 4:20 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Sun May 22 2022

GAZ086-098-112-113-222045-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
420 PM EDT Sun May 22 2022

...A strong thunderstorm will impact portions of southwestern
Emanuel, northwestern Toombs, Treutlen and northeastern Montgomery
Counties through 445 PM EDT...

At 420 PM EDT, a strong thunderstorm was over Zaidee, or near
Soperton, moving northeast at 25 mph.

HAZARD...Winds 40 to 50 mph and frequent lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Lightning is one of nature's
         leading killers. If you can hear thunder, you are close
         enough to be struck by lightning.

Locations impacted include...
Soperton, Oak Park, Nunez, Tarrytown, Covena, Norristown, Zaidee,
Gillis Springs, Kibbee and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

&&

LAT...LON 3222 8257 3236 8264 3255 8251 3250 8232
      3234 8226
TIME...MOT...LOC 2020Z 223DEG 21KT 3236 8250

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 22, 4:29 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT Sun May 22 2022

GAZ072>074-084-085-097-222100-
Wilkinson GA-Washington GA-Baldwin GA-Johnson GA-Jones GA-Laurens GA-
429 PM EDT Sun May 22 2022

...Strong thunderstorms will impact portions of Baldwin, Laurens,
Wilkinson, southwestern Washington, Jones and central Johnson
Counties through 500 PM EDT...

At 429 PM EDT, a line of strong thunderstorms was along a line
extending from Round Oak to 6 miles east of Jeffersonville to near
Rentz, and moving east at 40 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Milledgeville, Dublin, Gray, Wrightsville, Irwinton, East Dublin,
Gordon, Ivey, McIntyre, Dexter, Dudley, Cadwell, Harrison, Toomsboro,
Rentz, Oconee, Montrose, Allentown, Deepstep and Midway-Hardwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3289 8340 3287 8347 3311 8370 3317 8357
      3318 8346 3317 8333 3319 8329 3319 8326
      3317 8318 3312 8311 3308 8312 3305 8310
      3308 8305 3285 8273 3247 8266 3229 8304
TIME...MOT...LOC 2029Z 249DEG 35KT 3312 8364 3270 8323 3237 8303

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 1:40 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart, Webster50 min
May 22, 2:13 PM EDTSpecial Weather StatementFFCSumter17 min
May 22, 2:49 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
May 22, 3:10 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Troup, Upson35 min
May 22, 3:22 PM EDTSpecial Weather StatementFFCDooly, Houston, Pulaski, Wilcox23 min
May 22, 3:27 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach33 min
May 22, 3:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs31 min
May 22, 3:47 PM EDTSpecial Weather StatementFFCCoweta, Fayette, Heard, Lamar, Monroe, Pike and 1 more28 min
May 22, 3:57 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Bleckley, Jones, Twiggs, Wilkinson33 min
May 22, 4:11 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair34 min
May 22, 4:20 PM EDTSpecial Weather StatementFFCTreutlen25 min
May 22, 4:29 PM EDTSpecial Weather StatementFFCBaldwin, Jones, Laurens, Wilkinson31 min
May 22, 4:52 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler38 min
May 22, 4:58 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Johnson, Washington32 min
May 22, 5:09 PM EDTSpecial Weather StatementFFCJeff Davis36 min
May 22, 5:35 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington40 min
May 22, 6:15 PM EDTSpecial Weather StatementFFCJefferson30 min
May 22, 6:24 PM EDTSevere Thunderstorm WarningFFCJefferson36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.